# SDR IPXA2024030237046

- Difficulty date: January 25, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,598 hours, 20,797 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Part number: ARC1984404
- Part serial: BN107041
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(APG) REPLACE R/H WING O/B FLAP I/B AFT HINGE DUE TO HEAVY CORROSION. REPLACED SERVICABLE R/H WING O/B FLAP I/B HINGE IN REF TO UPS MD11 CMM 57-52-04. INSTALLED LEADING EDGE UPPER AND LOWER COVER PANELS ON R/H O/B FLAP IN REF TO UPS MD11 CMM 57-52-04. REMOVE AND REPLACE OUTBOARD FLAP INBOARD SUPPORT HINGE ASSEMBLY P/N ARC1984-502 PER CMM 57-52-04. REVIEWED.
